# SDR SWAA2024061185895

- Difficulty date: May 15, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH HIDDEN DAMAGE INSPECTION IN TAIL COMPARTMENT AT LWR HORIZ BEAM IN AREA AFFECTED BY BENT AND CRACKED HORIZONTAL WEB BS 1088 TO 1112 BL 0 TO RIGHT SIDE FUSELAGE SKIN INCLUDING 1088 BULKHEAD.   ACCOMPLISHED A PRELIMINARY DETAIL VISUAL INSPECTION OF EXPOSED AREAS AT LWR HORIZ BEAM IN AREA AFFECTED BY BENT AND CRACKED HORIZONTAL WEB BS 1088 TO 1112 BL 0 TO RIGHT SIDE FUSELAGE SKIN INCLUDING 1088 BULKHEAD SRM 51-10-04-0G-0.   AFTER INITIAL 10' X 12' WEB CUTOUT; ACCOMPLISHED DVI OF EXPLOSED AREA AND GENERATED NRC 737 SRM 51-10-04-00G-0.   AFTER FINAL WEB CUTOUT OF 12' X 27' ACCOMPLISHED DVI OF EXPOSED AREA NO OTHER DEFECTS NOTED 373 SRM 51-10-04-00G-0.
